# SDR SIMA200814902

- Difficulty date: May 27, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 9,183 hours, 8,305 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810051104
- Part serial: 3045
- Condition: Leaking
- Location: Fuel Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3456 AFTER TAKEOFF, TOWER REPORTED A FUEL LEAK COMING FROM ONE OF THE WINGS.  CREW DID NOT NOTICED ANY ABNORMALITY.  AT FL130 HE DID NOTICED A NORMAL FUEL BURN AND NO FUEL QUANTITY CHANGES.  CREW ELECTED TO RETURN TO THE BLOCK.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT WING FUEL VENT VALVE.  LEAK CHECKED GOOD AIRCRAFT RETURNED TO SERVICE.
